Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

3 year old having vertical red lines from belly button to neck. Had diarrhea. What are these lines?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3432 Questions
Question
my 3 year old has 2 vertical red lines from under his belly button to his neck, they just appeared last night. he's had diarrea (sp?) for the past couple of days but other than that, he acts fine, what are these lines?
Posted Tue, 24 Apr 2012 in Child Health
 
 
Answered by Dr. Raju A.T 4 hours later
Hi XXXXXXX ,

Thanks for your query ,

I would be able to answer better if you provide me some more details over the lesion like

1) Images of the lesion ( Mail to YYYY@YYYY )
2)Any associated redness , itching or pain with the lesion ?
3)The appearence of the lesion ( comparitive) ?
4)Any history of similar complaints in past ?

Will wait for the information ,

Thanks for visiting WWW.WWWW.WW

Disclaimer: The Expert’s advice is provided for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, as a complete assessment of an individual has not taken place. Please consult your nearest physician before acting on it. The advice is not valid for medico-legal purposes also.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor